# SDR CA090512002

- Difficulty date: April 11, 2009
- Submitted: June 16, 2009
- Operation: General aviation
- Make and model: Bell 206L
- Aircraft time: 16,741 hours
- Engine: Allsn 250C20R
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Part number: 6871505
- Condition: Worn
- Location: Nr 5
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) PILOT HAD A ENGINE CHIP LIGHT INDICATION, ENGINE WAS REPLACED, INSP REVEALED TURBINE NR 5 BEARING WAS WORN AND SOME BALLS MISSING.
